# SDR DHL2005783518

- Difficulty date: April 4, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 60,178 hours, 33,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 362 BELOW STR 17L FUSELAGE SKIN IS DENTED.  DAMAGE FOUND TO BE OUT OF LIMITS IAW 727 SRM 53-30-1 FIG 1.  REMOVED PREVIOUS REPAIR AT LOCATION FOR INCORPORATION IAW SRM 51-30-2.  PREVIOUS CUT OUT DIM 2" BY 1 7/16", CUT OUT DAMAGE AREA DIM 4.500 BY 2.500 INCHES AND FABBED REPAIR DOUBLER FROM 2024T3 .071 PO NR 9002193 DIM. 18.3750 BY 13 INCHES AND FILLER FROM 2024T3 .050 PO NR 9001873 DIM 4 BY 2.500 INCHES IAW SRM 53-30-2 FIG 1 AND 53-30-3 FIG 3A AND 1.  REPAIR PARTS TREATED, PRIMED, AND INSTALLED IAW 727 SRM 51-10-2 AND 53-30-3 FIG 1 AND 3A.  THIS REPAIR IS CAT "B".
